# SDR JJBA20200930028

- Difficulty date: September 30, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 43,625 hours, 27,407 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 78
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE 2 LT SKIN, CRACKS FOUND ON FR 78 AND BETWEEN STR 5L-6L.  FOR INVESTIGATION PAINT REMOVED ON DAMAGED SKIN AREA, AT FR 78 AND BETWEEN STR 5L-6L.  FASTENER AND SKIN DAMAGE ON REAR FUSE 2 FR 78 BETWEEN STR 5-6L REMOVED.  FASTENER DIAMETER .161.  SKIN REWORK 0.438.  CRACK REAR FUSE 2 LT SKIN AT FR 78 BETWEEN STR 5-6L REPAIRED.  AT FRAME 78 AND BETWEEN STR 5-6L METAL REPROTECTED.
